# SDR DALA2023061304835

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,392 hours, 22,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 DOOR SLIDE 4R WILL NOT ARM. CORRECTIVE ACTION: REMOVED 4R DOOR SLIDE GIRT BAR PER B757 AMM 25-66. RT SIDE LEAF SPRING REMOVED PER B757 CMM 25 -66-14. INSTALLED NEW LEAF SPRING AND RIVETS PER CMM 25 -66. INSTALLED DOOR 4R GIRT BAR IAW B757 AMM 25-66-10. DR 4R SLIDE MECHANISM TEST OK IAW B757 AMM 52-11. DOOR & SLIDE IND OPS NML. (4837364)
